Alert archive / Vermont / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 13, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jun 29, 2019, 7:27 PM EDT for 4 counties in Vermont. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2019, 7:27 PM EDT (23:27 UTC)
- Expired
- Jun 29, 2019, 8:30 PM EDT
- In force
- 63 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chittenden County, VT, Franklin County, VT, Lamoille County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 27 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 8:08 PM EDT | TSTM WND DMG | Waterbury, VT | MULTIPLE TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.5 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -231 J/kg
- Mixed-layer LCL
- 1251 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
372
WUUS51 KBTV 292327
SVRBTV
VTC007-011-015-023-300030-
/O.NEW.KBTV.SV.W.0013.190629T2327Z-190630T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
727 PM EDT Sat Jun 29 2019
The National Weather Service in Burlington has issued a
* Severe Thunderstorm Warning for...
Southwestern Lamoille County in northwestern Vermont...
Northeastern Chittenden County in northwestern Vermont...
Northern Washington County in central Vermont...
South central Franklin County in northwestern Vermont...
* Until 830 PM EDT.
* At 726 PM EDT, a severe thunderstorm was located over Essex, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Essex Junction, Barre, Montpelier, Calais, Stowe, Waterbury
Village, East Montpelier, Westford, Berlin, Essex Junction Village,
Worcester, Middlesex, Bolton, Underhill, Jericho, Essex, Jericho
Village, Barre City, Waterbury and Underhill State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4450 7316 4466 7303 4439 7232 4416 7252
TIME...MOT...LOC 2326Z 302DEG 24KT 4455 7301
HAIL...1.00IN
WIND...60MPH
$$
SLW3 follow-up statements
636
WWUS51 KBTV 292346
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
746 PM EDT Sat Jun 29 2019
VTC011-292355-
/O.CAN.KBTV.SV.W.0013.000000T0000Z-190630T0030Z/
Franklin VT-
746 PM EDT Sat Jun 29 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FRANKLIN COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4450 7302 4460 7287 4439 7232 4426 7243
TIME...MOT...LOC 2345Z 294DEG 26KT 4452 7278
$$
VTC007-015-023-300030-
/O.CON.KBTV.SV.W.0013.000000T0000Z-190630T0030Z/
Lamoille VT-Chittenden VT-Washington VT-
746 PM EDT Sat Jun 29 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHWESTERN LAMOILLE...EAST CENTRAL CHITTENDEN AND NORTHERN
WASHINGTON COUNTIES...
At 745 PM EDT, a severe thunderstorm was located over Smugglers
Notch and North Underhill, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Calais, Underhill, Stowe, Jericho Village, Underhill State Park,
Worcester, Marshfield Village, Jericho, Waterbury, East Montpelier,
Middlesex, Marshfield, Woodbury, Cabot, Plainfield, Elmore,
Morristown, Essex, Bolton and Cambridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4450 7302 4460 7287 4439 7232 4426 7243
TIME...MOT...LOC 2345Z 294DEG 26KT 4452 7278
HAIL...1.00IN
WIND...60MPH
$$
SLW084
WWUS51 KBTV 300015
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
815 PM EDT Sat Jun 29 2019
VTC007-300023-
/O.CAN.KBTV.SV.W.0013.000000T0000Z-190630T0030Z/
Chittenden VT-
815 PM EDT Sat Jun 29 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHITTENDEN COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Although additional thunderstorms may develop and
move across eastern Chittenden within the next half hour
but should be weaker. Therefore, the warning has been cancelled.
LAT...LON 4439 7275 4450 7262 4439 7232 4426 7243
TIME...MOT...LOC 0013Z 308DEG 22KT 4440 7261
$$
VTC015-023-300030-
/O.CON.KBTV.SV.W.0013.000000T0000Z-190630T0030Z/
Lamoille VT-Washington VT-
815 PM EDT Sat Jun 29 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTH CENTRAL LAMOILLE AND NORTHEASTERN WASHINGTON COUNTIES...
At 813 PM EDT, a severe thunderstorm was located over Worcester,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Calais, Worcester, Marshfield Village, Waterbury, East Montpelier,
Middlesex, Marshfield, Woodbury, Cabot, Plainfield, Elmore, Stowe,
Morristown, Waterbury Center, East Calais, Lower Cabot, Mount
Worcester, North Montpelier, North Calais and South Woodbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4439 7275 4450 7262 4439 7232 4426 7243
TIME...MOT...LOC 0013Z 308DEG 22KT 4440 7261
HAIL...1.00IN
WIND...60MPH
$$
SLW134
WWUS51 KBTV 300033 RRA
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
833 PM EDT Sat Jun 29 2019
VTC015-023-300042-
/O.EXP.KBTV.SV.W.0013.000000T0000Z-190630T0030Z/
Lamoille VT-Washington VT-
833 PM EDT Sat Jun 29 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAMOILLE AND
NORTHEASTERN WASHINGTON COUNTIES HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire. However gusty
winds are still possible with this thunderstorm as it moves
southeast across Washington county near Montpelier into Orange
county near Orange.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Burlington.
LAT...LON 4439 7275 4450 7262 4439 7232 4426 7243
TIME...MOT...LOC 0032Z 302DEG 24KT 4436 7252
$$
SLWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 6:18 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 29, 6:18 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION National Weather Service Burlington VT 618 PM EDT Sat Jun 29 2019 .SYNOPSIS... A cold front and unseasonably strong upper-level low pressure system across northern Ontario this afternoon will bring increasing chances for showers and embedded thunderstorms late tonight into Sunday across the North Country. The abundant clouds and widespread showers for Sunday will also result in cooler temperatures, with highs only in the upper 60s to lower 70s. Total rainfall amounts between a third and half inch are generally expected. Drier weather returns for Sunday night and Monday as high pressure builds eastward from the eastern Great Lakes region. Looking at highs in the lower 80s on Monday, but will see a gradual increase in heat and humidity mid to late next week, including for Independence Day. && .NEAR TERM /THROUGH SUNDAY NIGHT/... As of 614 PM EDT Saturday...Convection from approaching cold front in Canada about ready to move into CWA. MLCape values 1000-1500 j/kg ahead of it and looking at recent radar trends of increasing activity means a few Severe could be possible in St. Lawrnc Vly as well as VT Intl border. Activity will become more widespread as the evening becomes overnight but intensity should weaken with loss of daytime heating. Updated grids which includes raising pops to likely/Cat this evening/overnight. Previous Aftn Discussion...The North Country has largely been in between synoptic forcing mechanisms today, with a shortwave trough embedded in WNWLY mid-level flow passing across the srn tier of NY and central/ern PA, and a deep-layer low and associated sfc cold front still north of the Ottawa Valley as of 1930Z this afternoon. With partly sunny conditions, our air mass is moderately unstable with minimal CIN late this aftn. Surface dewpoints in the mid- 60s and valley temperatures near 80F are contributing to SBCAPE values of 1000-1500 J/kg, and locally near 2000 J/kg across the St. Lawrence Valley per RAP-based SPC mesoanalysis. Absence of much forcing has kept convective activity isold, with just isold showers from the srn Champlain Valley ewd across central VT associated with terrain-related forcing. Maintained a chance of thunderstorms through this evening with an isold storm or two. However, it appears coverage of showers and a few embedded thunderstorms will gradually increase toward 03Z-midnight across nrn NY as better upper- level forcing translates sewd from Ontario. There should still be sufficient CAPE to support tstms overnight, so as PoPs increase across our region overnight, maintained chance of thunderstorms. Weak low-level flow regime and diminishing CAPE should preclude severe threat. Lows overnight generally 57-61F with general increase in cloud cover after midnight areawide. On Sunday, should see the unseasonably strong upper-low/thermal low translating sewd across our region from 12-18Z, along with best chances for shower activity during Sunday morning into early afternoon (PoPs 80-90%). Maintained a slight chance of thunderstorms, driven largely by the steepening mid-level lapse rates. If embedded convective cells can develop, will need to watch for small hail with any stronger cores as WBZ heights fall to around 8kft. Surface temperatures will be cool as we wrap up June, with daytime highs only 66-71F most sections with N-NW winds around 10-15 mph. Should see decreasing PoPs from west to east Sunday afternoon as mid-level trough axis departs quickly toward coastal/sern New England. With rainfall amounts of 0.4-0.6" generally expected across our region, anticipate partial clearing Sunday evening into the overnight period will lead to nocturnal/radiational fog formation in the favored valley locations, especially across central/ern VT and within the valley locations in the nrn Adirondacks. Fog may be locally dense in some valleys. Lows Sunday night mainly in the mid- upper 50s. && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... As of 326 PM EDT Saturday...Beautiful summer day expected Monday as ridge axis is directly over New England with NW flow aloft and high pressure at the surface. 925mb temperatures around 18-19 C are supportive of high temperatures in the low to mid 80s across the area. Low dewpoint and breezy afternoon will make this feel like a perfect summer day. Clouds will increase in the afternoon with precipitation chances increasing towards midnight as weak front approaches the area. Not ideal timing of front and with any lack of both real dynamical and thermal support, front washes out as it crosses area with meager precipitation accumulation expected. && .LONG TERM /TUESDAY THROUGH SATURDAY/... As of 326 PM EDT Saturday...No real changes from previous forecast with deep NW flow across the area through Wednesday, therefore expecting mostly dry weather Tuesday and Wednesday. Given mid-level height rises and limited 1000-500mb moisture not really expecting anything to develop at this time. Flow then becomes more zonally oriented with the best chances for some convection showers Thursday/Friday as subtle height falls and return moisture from the Gulf of Mexico tries to work its way into New England. Temperatures through the period will continue to feel like summer with highs in the upper 80s to low 90s. Especially as large scale ridge builds across CONUS and 925mb temperatures remain greater than 20C through the week (and warming to potentially 24-26C by Friday with mid 90s possible late week). While temperatures will be increasing, at this time it does not look like the humidity will be as stifling as this time last year. Even though airmass will interact with subtropical air from the Gulf of Mexico, the airmass over us looks to be slightly modified by continental trajectories. Additionally, overnight lows will remain generally in the 60s providing some relief from the heat. For those who wanted summer, it looks like it has arrived in the North Country! && .AVIATION /22Z SATURDAY THROUGH THURSDAY/... Through 18Z Sunday...Isolated to scattered showers are expected across the North Country this afternoon into this evening. An isolated thunderstorm is also possible, but overall coverage of storms is expected to be limited. Generally looking at prevailing VFR conditions, but brief intervals of MVFR or even IFR are possible if any of the scattered showers pass directly over a TAF location. Late tonight into Sunday, a strong mid- level low will translate from NW-SE across the North Country, bringing more widespread MVFR ceilings with HIR TRRN OBSCD, after midnight through mid-morning on Sunday. Winds initially SW or W this afternoon will gradually turn NW late this afternoon and through the remainder of the TAF period as a weak surface trough shifts south and east of the region. Sustained winds generally 10 kts or less, but may see some brief gusts later this afternoon in the 16-18kt range. Winds may also be locally stronger near any isold tstm activity. Outlook... Sunday Night: VFR. Chance SHRA. Monday: VFR. NO SIG WX. Monday Night: Mainly VFR, with local MVFR possible. Chance SHRA. Tuesday: Mainly VFR, with local MVFR possible. Chance SHRA. Tuesday Night: VFR. NO SIG WX. Wednesday: VFR. NO SIG WX. Wednesday Night: VFR. NO SIG WX. Independence Day: VFR. Slight chance SHRA, Slight chance TSRA. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...Banacos NEAR TERM...Banacos/SLW SHORT TERM...LaRocca LONG TERM...LaRocca AVIATION...Banacos
Hazardous weather outlook, Jun 29, 5:35 AM EDT, 13 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 535 AM EDT Sat Jun 29 2019 NYZ026>031-034-035-087-VTZ001>012-016>019-300945- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Windsor- Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland- 535 AM EDT Sat Jun 29 2019 This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...Today and tonight. Showers and thunderstorms will redevelop across the North Country this afternoon as a cold front pushes through. A few of the thunderstorms could be strong to severe with the potential for gusty winds and small hail. The potential for strong to severe thunderstorms will diminish heading into this evening with the loss of instability but continued rain showers and a few rumbles of thunder are expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 29, 6:34 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Burlington VT
634 PM EDT Sat Jun 29 2019
VTZ008-010-012-292330-
Windsor-Washington-Orange-
634 PM EDT Sat Jun 29 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ORANGE...NORTHEASTERN
WINDSOR AND SOUTH CENTRAL WASHINGTON COUNTIES...
At 634 PM EDT, a strong thunderstorm was located near Randolph,
moving southeast at 25 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Braintree Hill, Tunbridge, Thetford Hill State Park, Chelsea,
Thetford Center, Randolph, Strafford, Norwich, Thetford, Brookfield,
Vershire, Braintree, Sharon, West Fairlee, Fairlee, Roxbury,
Royalton, East Brookfield, South Tunbridge and North Thetford.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4386 7219 4383 7218 4382 7219 4381 7218
4379 7220 4377 7220 4374 7223 4373 7230
4400 7274 4407 7264 4388 7217 4387 7217
TIME...MOT...LOC 2234Z 307DEG 21KT 4396 7255
HaynesSpecial weather statement, Jun 29, 6:47 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Burlington VT
647 PM EDT Sat Jun 29 2019
VTZ003-004-007-292345-
Essex-Caledonia-Orleans-
647 PM EDT Sat Jun 29 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
CALEDONIA...NORTHEASTERN ORLEANS AND NORTHERN ESSEX COUNTIES...
At 647 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Pittsburg to near Lewis to near
Morgan. Movement was southeast at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Island Pond, Canaan, Morgan, Ferdinand, Warren Gore, Averys Gore,
Brunswick, Brighton, Bloomfield, Averill, Warners Grant, Lewis,
Lemington, Holland, Charleston, Norton, Derby, Newark, East Haven and
Maidstone.
LAT...LON 4500 7149 4500 7152 4499 7154 4496 7151
4494 7152 4491 7149 4486 7155 4484 7155
4482 7157 4479 7157 4475 7163 4469 7160
4470 7186 4497 7210 4495 7177 4501 7165
4501 7147
TIME...MOT...LOC 2247Z 299DEG 19KT 4506 7145 4489 7171 4487 7192
HaynesSpecial weather statement, Jun 29, 6:58 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Burlington VT
658 PM EDT Sat Jun 29 2019
NYZ026-027-029-030-087-300000-
Northern St. Lawrence-Northern Franklin-Southeastern St.
Lawrence-Southern Franklin-Southwestern St. Lawrence-
658 PM EDT Sat Jun 29 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FRANKLIN AND
NORTHEASTERN ST. LAWRENCE COUNTIES...
At 658 PM EDT, a strong thunderstorm was located over Massena
International Airport - Richards Field, moving southeast at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Massena, Norfolk, Louisville, Moira, Bangor, Bombay, Malone, Massena
International Airport - Richards Field, Helena, Brasher Falls, Burke,
St. Regis, Brushton, Lawrenceville, Madrid, Waddington, Dickinson,
Constable, Fort Covington Center and West Bangor.
If you are on or near St. Lawrence River, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
LAT...LON 4499 7474 4501 7467 4490 7415 4467 7440
4481 7507 4489 7513 4494 7503 4493 7501
4496 7497 4495 7495 4496 7492 4497 7496
4499 7489 4497 7493 4497 7488 4500 7489
4502 7480
TIME...MOT...LOC 2258Z 299DEG 26KT 4494 7486
HaynesSpecial weather statement, Jun 29, 7:02 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Burlington VT
702 PM EDT Sat Jun 29 2019
VTZ001>007-016-300000-
Essex-Caledonia-Western Franklin-Grand Isle-Western
Chittenden-Eastern Franklin-Orleans-Lamoille-
702 PM EDT Sat Jun 29 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN LAMOILLE...
NORTHEASTERN CALEDONIA...ORLEANS...WEST CENTRAL ESSEX...NORTHEASTERN
GRAND ISLE...NORTH CENTRAL CHITTENDEN AND CENTRAL FRANKLIN
COUNTIES...
At 702 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Lewis to near Westmore to near St. Albans
City. Movement was southeast at 15 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Newport City, Island Pond, Enosburg Falls, Orleans, Derby Center,
Charleston, Johnson Village, Newport Town, Glover, Montgomery Center,
Albany, Burke, Montgomery, St. Albans City, Fairfax, Troy, Sheldon,
Belvidere Center, Newark and Brownington Village.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4474 7181 4461 7180 4464 7301 4491 7321
4495 7219 4496 7202
TIME...MOT...LOC 2302Z 320DEG 11KT 4485 7177 4479 7200 4485 7309
HaynesSpecial weather statement, Jun 29, 7:16 PM EDT, 11 minutes before
Special Weather Statement National Weather Service Burlington VT 716 PM EDT Sat Jun 29 2019 NYZ029-087-300015- Southeastern St. Lawrence-Southwestern St. Lawrence- 716 PM EDT Sat Jun 29 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ST. LAWRENCE COUNTY... At 716 PM EDT, a strong thunderstorm was located near Gouverneur, moving southeast at 30 mph. Wind gusts up to 50 mph and pea size hail are possible with this storm. Locations impacted include... Gouverneur, Rossie, Pitcairn, Balmat, West Fowler and Nelson Corner. LAT...LON 4440 7556 4409 7516 4437 7577 TIME...MOT...LOC 2316Z 313DEG 25KT 4429 7554 Haynes
Special weather statement, Jun 29, 7:22 PM EDT, 5 minutes before
Special Weather Statement National Weather Service Burlington VT 722 PM EDT Sat Jun 29 2019 VTZ005-006-008-017-300015- Eastern Chittenden-Western Chittenden-Washington-Lamoille- 722 PM EDT Sat Jun 29 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LAMOILLE... NORTHEASTERN CHITTENDEN AND NORTHWESTERN WASHINGTON COUNTIES... At 722 PM EDT, a strong thunderstorm was located near Milton, moving southeast at 20 mph. Wind gusts up to 50 mph are possible with this storm. Locations impacted include... Westford, Jericho Village, Underhill, Jericho, Underhill State Park, Stowe, Bolton, Essex, Milton, Waterbury, Richmond, Worcester, Colchester, Cambridge, Nashville, West Bolton, Moscow, Chimney Corner, Jericho Center and North Underhill. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4461 7321 4466 7309 4446 7255 4439 7292 TIME...MOT...LOC 2322Z 305DEG 19KT 4459 7311 Haynes
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 6:04 PM EDT | Special Weather Statement | BTV | Orleans | 56 min |
| Jun 29, 6:34 PM EDT | Special Weather Statement | BTV | Orange | 56 min |
| Jun 29, 6:41 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Orleans | 48 min |
| Jun 29, 6:47 PM EDT | Special Weather Statement | BTV | Essex | 58 min |
| Jun 29, 7:02 PM EDT | Special Weather Statement | BTV | Franklin, Orleans | 58 min |
| Jun 29, 7:22 PM EDT | Special Weather Statement | BTV | Chittenden | 53 min |
| Jun 29, 7:33 PM EDT | Special Weather Statement | BTV | Orange | 27 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.